MathSciNet Relay Station
MathSciNet bibliographic data
MR2511752 (2010h:16033) 16G20 (14D20)
Engel, Johannes; Reineke, Markus Smooth models of quiver moduli. Math. Z. 262 (2009), no. 4, 817–848.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement